Open Access
Research Article·pp. 1461–1479·Vol. 27, Issue 7Nov 2024
Kritsanapong Somsuk, Chalida Sanemueang, Suchart Khummanee, Chanwit Suwannapong, Sarutte Atsawaraungsuk
Published Online: 26 Nov 2024DOI: 10.47974/JIM-1689 In this paper: Because RSA is the cryptographic algorithm that is still extensively employed today, several attack techniques against RSA are continually being developed. These algorithms are divided into two distin...
Open Access
Research Article·pp. 1481–1489·Vol. 27, Issue 7Nov 2024
Aici Soumia, Frakis Abdelkader
Published Online: 30 Nov 2024DOI: 10.47974/JIM-1731 In this paper: Some sharp Hilbert-Schmidt numerical radius inequalities for an operator as well as for 2 × 2 operator matrices are presented. Also, refinements of certain earlier Hilbert-Schmidt numerical radius ine...
Open Access
Research Article·pp. 1491–1504·Vol. 27, Issue 7Nov 2024
Moustafa Beddani, Hamid Beddani
Published Online: 30 Nov 2024DOI: 10.47974/JIM-1750 In this paper: In this paper, we study the existence of solutions for terminal value problem for impulsive differential equation via ϴ-Riemann-Liouville fractional derivative in a appropriate Banach space. Our appro...
Open Access
Research Article·pp. 1505–1515·Vol. 27, Issue 7Nov 2024
Constantinos T. Artikis, Panagiotis T. Artikis
Published Online: 30 Nov 2024DOI: 10.47974/JIM-1859 In this paper: It is known the strong practical support of the consideration of fundamental probabilistic concepts as structural factors for the implementations of stochastic modeling operations. It is widely acknow...
Open Access
Research Article·pp. 1517–1529·Vol. 27, Issue 7Nov 2024
Mahdieh Azari, Nasrin Dehgardi
Published Online: 30 Nov 2024DOI: 10.47974/JIM-1862 In this paper: The product-connectivity (also called Randić connectivity) index, sum-connectivity index and harmonic index are among the best-known and most successful vertex-degree-based topological indices in math...
Open Access
Research Article·pp. 1531–1552·Vol. 27, Issue 7Nov 2024
F. J. Marco Castillo, M. J. Martínez Usó, J. A. López Ortí
Published Online: 30 Nov 2024DOI: 10.47974/JIM-1905 In this paper: The appearance of successive versions of the Gaia Data Release has prompted the realization of many works on the Pleiades, whose objectives range from the identification of new stars to the study of t...
Open Access
Research Article·pp. 1679–1699·Vol. 27, Issue 7Nov 2024
Alaa M. Abd El-latif, A. A. Azzam, Radwan Abu-Gdairi, Mesfer H. Alqahtani, Gehad M. Abd-Elhamed
Published Online: 30 Nov 2024DOI: 10.47974/JIM-2007 In this paper: Believing in the importance of generalizations related to soft open sets and their important role in generalizing many topological concepts and properties, this research paper was presented. Specially...
Open Access
Research Article·pp. 1553–1572·Vol. 27, Issue 7Nov 2024
Jaitip Nasongkhla
Published Online: 30 Nov 2024DOI: 10.47974/JIM-1984 In this paper: The SPHERE denoting the Social Partner Hub of Emerging Resolution in Education, stands poised to enact a profound transformation within the educational landscape. This paradigm shift in focus is roote...
Open Access
Research Article·pp. 1573–1585·Vol. 27, Issue 7Nov 2024
R. Mousarezaei, Bijan Davvaz
Published Online: 30 Nov 2024DOI: 10.47974/JIM-1985 In this paper: There are many uncertainties in the real world. Therefore, existence of some structures to support these uncertainties is necessary. To achieve this goal, soft sets are inserted into mathematical stru...
Open Access
Research Article·pp. 1587–1597·Vol. 27, Issue 7Nov 2024
Bashar. M. Al-Khamiseh, Yazen. M. Alawaideh, Adel Almalki, Samer Alawaideh
Published Online: 30 Nov 2024DOI: 10.47974/JIM-1996 In this paper: We examine the fractional complex scalar field within a limited system and apply the Hamilton-Jacobi method to it. As a result, we obtain the simplified stage space Hamiltonian density excluding needi...
Open Access
Research Article·pp. 1599–1614·Vol. 27, Issue 7Nov 2024
Mehmet Pakdemirli
Published Online: 30 Nov 2024DOI: 10.47974/JIM-2001 In this paper: The series approximations of ordinary differential equations usually possess a limited validity range. Outside the convergence interval, the solution does not comply with the real solution. A techniqu...
Open Access
Research Article·pp. 1615–1636·Vol. 27, Issue 7Nov 2024
Chang-Chien Chou
Published Online: 30 Nov 2024DOI: 10.47974/JIM-2002 In this paper: How do you touring a sequence of different size of balls and returning to the starting point with a minimum Euclidean travelling path? We present an efficient algorithm to answer the question in this...
Open Access
Research Article·pp. 1637–1661·Vol. 27, Issue 7Nov 2024
Pranav Mehrotra, Paras Seth, Ishaan Nagpal, Devansh Rastogi, Vivek Kumar
Published Online: 30 Nov 2024DOI: 10.47974/JIM-2005 In this paper: The hydrodynamic journal bearing is a crucial machine element used to support radial load in turbomachines. The research in journal bearings focuses on enhancing the steady state and dynamic performan...
Open Access
Research Article·pp. 1663–1677·Vol. 27, Issue 7Nov 2024
Khalid El Hajioui, Radouane Azennar
Published Online: 30 Nov 2024DOI: 10.47974/JIM-2006 In this paper: The purpose of this paper is to contribute to research on fixed point theory and its applications to the game theory. Indeed, we show, under qualification conditions, the existence of a common fixed p...
Open Access
Research Article·pp. 1701–1717·Vol. 27, Issue 7Nov 2024
S. K. Talankar, A. B. Jadhav, R.A. MUNESHWAR
Published Online: 30 Nov 2024DOI: 10.47974/JIM-2031 In this paper: This document contains, a novel approach to dealing with initial boundary value concerns that combines boundary and initial conditions to provide a new solution during each repetition utilising Adomia...
Open Access
Research Article·pp. 1719–1727·Vol. 27, Issue 7Nov 2024
Yonis Gulzar, Nidhi, Narinder Kaur, Anshika
Published Online: 30 Nov 2024DOI: 10.47974/JIM-2094 In this paper: This article provides a review that examines the mathematical principles that underlie the three numerical approaches that are utilized the most frequently for the purpose of solving nonlinear equatio...